Chronic Skene's AbscessI have a recurrent (very painful) Skene's abscess on the left side of my vula. This past month I have also had an abscess in the right Skene's gland, and right Bartholin's gland. Only the Bartholin's totally went after taking antibiotics. After being off The Pill for 7 days, I started taking it again last night and this is when it became worse. I suffer Asthma, allergies, migraine and sensitive skin. My only food allergy is eggplant.
littlebear on 2005-12-04
♡ deoshlok last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.